# SDR FDEA201311062706

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 71,538 hours, 11,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BINDS WHEN CLOSING.  PERFORMED ADJUSTMENT AND TEST FOR R1 DOOR IAW AMM  52-11-02-5. NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
